It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I wanted to tell everyone that has an Idiopathic Peripheral Neuropathy (don't know the cause) that there may be a connection between the P.N. and the use of a certain class of antibiotic. These antibiotics are a class called Fluoroquinolons. There are about 5-6 of them. They all end with - floxacin. My particular one was ciprofloxacin that aggravated my P.N. that was getting better. ALL of these fluoroquinolones have been now linked to causing P.N. and tendon ruptures and eye problems and a lot of other health problems. Just google in Fluoroquinolones and neuropathy or side effects, and it's all there. Some people are affected worse than others, and some have no effects. The effects can be soon after taking the antibiotic, or months later problems can come up, long after you have forgotten all about taking the antibiotic. There are forums filled with victims of these antibiotics,with all sorts of heath problems. A warning was released in the fall of 2004, but very few Drs. are aware of it.





All times are GMT -7. The time now is 10:11 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!